# SDR DHL2006362004

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF; BRAKE HOT LIGHT ILLUMINATED BELOW 80 KNOTS.  MAX BRAKE TEMP 500.  ABNORMAL PROCEDURE COMPLETED.  OBSERVED INDICATION OF DRAGGING BRAKE.  NOTED BY MX.  RTO FORM C/W BY MX.  NO SPECIAL INSP REQ'D.
